Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 33, Pages 1771-1775
http://dx.doi.org/10.1155/S0161171204305272

Ishikawa iterative sequence with errors for strongly pseudocontractive operators in arbitrary Banach spaces

Department of Mathematics, Sun Yat-sen University, Guangzhou 510275, China

Received 25 May 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongjin Li, “Ishikawa iterative sequence with errors for strongly pseudocontractive operators in arbitrary Banach spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 33, pp. 1771-1775, 2004. https://doi.org/10.1155/S0161171204305272.